# SDR TRBA2009088

- Difficulty date: September 23, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 27,121 hours, 30,038 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 3717
- Part serial: 7057
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD CABIN SMELLED LIKE BURNING PLACTIC REPORTED BY F/A.  OPEN OVERHEAD BIN AND FOUND BURNED BALLAST.  REMOVED AND REPLACED IAW MM 33-20-00.  ACFT RETURN TO SERVICE.
